MIRAPEX AUGMENTING?!?

Use this section to discuss your experiences with prescription drugs, iron injections, and other medical interventions that involve the introduction of a drug or medicine into the body. Discuss side effects, successes, failures, published research, information about drug trials, and information about new medications being developed.

Important: Posts and information in this section are based on personal experiences and recommendations; they should not be considered a substitute for the advice of a healthcare provider.
razorbackmatt72
Posts: 24
Joined: Tue Jun 26, 2007 1:35 pm

MIRAPEX AUGMENTING?!?

Postby razorbackmatt72 » Tue Aug 28, 2007 2:08 pm

I havent been here in a while, but the last report I had was that Mirapex was wonderful and working like a charm. Over the past week, I'm not so sure. I have been experiencing some muscle pain in my legs and arms that I have never had before. I wondered if this could be related to anything else, working in the yard or lifting.......which I did around the time it started. But, this has been going on well past a normal day after soreness and starts with shooting pains but remains as a dull ache. My legs havent started their mindless jumping, but I am experiencing a tightness when trying to sleep, that I catch myself moving just to relieve it. This seems to be a new development. I am on .25mg per day, last night in an effort to relieve the uncomfortable feelings, I took a second dose about 4 hours after my first. This did seem to help and I was able to go to sleep. My next standing appointment at the neuro is not until October 3, I cannot get in any earlier. I am very hesitant about self medicating or stopping the dosage all together for a few days (I dont think I can handle the regression back to full blown). Just looking for advice from anyone who may have experienced this. Thanks in advance for any input!
Matt :?:

ViewsAskew
Moderator
Posts: 15795
Joined: Thu Oct 28, 2004 6:37 am
Location: Los Angeles

Postby ViewsAskew » Tue Aug 28, 2007 7:56 pm

Hey, Matt.

This doesn't sound like augmentation, but it could be side effects. Pain is definitely a side effect of Requip for some people. Not sure if I've heard the same for Mirapex, but I easily could have forgotten if I had.

Yeah, the thought of stopping it after just finding relief sure doesn't sound appealing. But, it might be the only way to find out if it's the drug or something else going on.

Can/will your doc give you an opioid temporarily to see what happens? Maybe two weeks of Vicodin would let you know if it's the Mirapex or a new symptom.
Ann - Take what you need, leave the rest

Managing Your RLS

Opinions presented by Discussion Board Moderators are personal in nature and do not, in any way, represent the opinion of the RLS Foundation, and are not medical advice.


Return to “Prescription Medications”

Who is online

Users browsing this forum: No registered users and 3 guests